# SDR SWAA2012120410209

- Difficulty date: November 18, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6936656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE AT THE MAIN DECK FLOOR STRUCTURE BETWEEN BS 927 AND BS 947.5, BBL 0.  REPLACED ANGLE AND FASTENERS LOC AT THE MAIN DECK FLOOR STRUCTURE BETWEEN BS 927 AND BS 947.5 BBL 0 IAW B737-300 SRM 51-40-02 AND DRAWING  69-36656.
